# SDR SIMA20120412004

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 30,214 hours, 28,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE CEILING AISLE EMERGENCY LIGHT NEAR EXIT ROW INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CEILING AISLE EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-08-000-801-A AND TASK 33-50-08-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
